Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On existence theorems for semilinear equations and applications

Tom 107 / 2013

Fang Zhang, Feng Wang Annales Polonici Mathematici 107 (2013), 123-131 MSC: 34B18, 47H11. DOI: 10.4064/ap107-2-2

Streszczenie

Existence results for semilinear operator equations without the assumption of normal cones are obtained by the properties of a fixed point index for A-proper semilinear operators established by Cremins. As an application, the existence of positive solutions for a second order $m$-point boundary value problem at resonance is considered.

Autorzy

  • Fang ZhangSchool of Mathematics and Physics
    Changzhou University
    Changzhou 213164, P.R. China
    e-mail
  • Feng WangSchool of Mathematics and Physics
    Changzhou University
    Changzhou 213164, P. R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek